# SDR 96ZZZX100

- Difficulty date: December 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Swashplate
- Part number: 369D27609501
- Condition: Defective
- Location: M/R
- Part time: 3,945 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT COMPLAINED THAT FORE/AFT CYCLIC WAS A 'LITTLE NOTCHEY'.  SUBSEQUENT INSPECTION FOUND THE UNIBAL LINER IN THE OUTER RACE WAS CONTAMINATED WITH GREASE OR OIL AND WAS ROUGH.  REPLACED SWASHPLATE AND SENT THE OTHER IN FOR OVERHAUL.
